# SDR HALA2019050300216

- Difficulty date: May 2, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 27,638 hours, 64,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CEILING LIGHT @ ROW 17 INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY POWER SUPPLY PER AMM 33-51-03. BATTERY POWER SUPPLY (B5-120). OPS. CHECK GOOD, OK FOR SVC.
